# SDR 2005FA0000479

- Difficulty date: March 25, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Make and model: Boeing 747*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 144490
- Condition: Failed
- Location: Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE SEPARATED FROM MODULE UPON 45 PSI PROOF PRESSURE TEST.  MOUNTING LUGS FAILED AND BROKE OFF, BLOWING THE VALVE OFF THE UNIT.  FATIGUE AND INSUFFICIENT MATERIAL ON MOUNT LUGS TO HANDLE PROOF PRESSURE.  LOWER PROOF PRESSURE TEST OR REDESIGN MOUNTING LUGS TO WITHHOLD THE PRESSURE.  (MECHANIC WC, JOB NR 194178) (K)
